RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 49, Number 2, Pages 147–155 (Mi tmf2461)  

This article is cited in 2 scientific papers (total in 2 papers)

Jost–Lehmann–Dyson representation in the spaces $S'_\alpha$

B. I. Zavialov


Abstract: The Jost–Lehmana–Dyson integral representation is given a new derivation that can be readily generalized to the case of the spaces $S'_\alpha$. In particular, necessary and sufficient conditions are found which ensure the existence of the Jost–Lehmann–Dyson representation for generalized functions in these spaces.

Full text: PDF file (1185 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 49:2, 945–951

Bibliographic databases:

Document Type: Article
Received: 10.10.1980

Citation: B. I. Zavialov, “Jost–Lehmann–Dyson representation in the spaces $S'_\alpha$”, TMF, 49:2 (1981), 147–155; Theoret. and Math. Phys., 49:2 (1981), 945–951

Citation in format AMSBIB
\Bibitem{Zav81}
\by B.~I.~Zavialov
\paper Jost--Lehmann--Dyson representation in the spaces~$S'_\alpha$
\jour TMF
\yr 1981
\vol 49
\issue 2
\pages 147--155
\mathnet{http://mi.mathnet.ru/tmf2461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=661601}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 49
\issue 2
\pages 945--951
\crossref{https://doi.org/10.1007/BF01028987}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NV49900001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2461
  • http://mi.mathnet.ru/eng/tmf/v49/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, B. I. Zavialov, “Self-similar asymptotic behavior of causal functions and their behavior on the light cone”, Theoret. and Math. Phys., 50:2 (1982), 105–126  mathnet  crossref  mathscinet  isi
    2. V. S. Vladimirov, V. V. Zharinov, A. G. Sergeev, “Bogolyubov's “edge of the wedge” theorem, its development and applications”, Russian Math. Surveys, 49:5 (1994), 51–65  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:154
    Full text:60
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019